×

Über Gitterpunkte mit Gewichten in mehrdimensionalen Ellipsoiden: Mittelwertsätze. (German) Zbl 0199.09203


Keywords:

number theory
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. Mathematische Zeitschrift 33 (1931), 62-84. · Zbl 0001.13002
[2] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. Zweite Abhandlung. Mathematische Zeitschrift 33 (1931), 85-97. · Zbl 0001.13003
[3] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. Dritte Abhandlung. Mathematische Zeitschrift 36 (1933), 581-617. · JFM 59.0206.01
[4] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. Věstník Král. Č. Sp. Nauk 1931, 1-17. · JFM 57.0217.01
[5] V. Jarník: Über die Mittelwertsätze der Gitterpunktlehre. 5. Abhandlung. Časopis pro pěst. matematiky 69 (1940), 148-174. · JFM 66.0175.01
[6] V. Jarník: Věty o střední hodnotě z teorie mřížových bodů. 6. pojednání. Časopis pro pěst. matematiky 70 (1941), 89-103.
[7] E. Landau: Ausgewählte Abhandlungen zur Gitterpunktlehre. Berlin 1962. · Zbl 0146.06202
[8] B. Novák: On lattice points in high-dimensional ellipsoids. (Preliminary communication), Comment. Math. Univ. Carol. 7 (1966), 479-484. · Zbl 0149.29103
[9] B. Novák: Verallgemeinerung eines Peterssonschen Satzes und Gitterpunkte mit Gewichten. Acta Arithmetica XIII (1967), 423-454. · Zbl 0159.06702
[10] A. Walfisz: Gitterpunkte in mehrdimensionalen Kugeln. Warszawa 1957. · Zbl 0146.06101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.